# SDR AALA202410159440

- Difficulty date: October 4, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 35,214 hours, 15,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL FROM STA 727 PLUS 4 INCHES TO 727B PLUS 7 INCHES, S25R. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R-5.
